ITP OpenIR  > CNKI期刊论文
宋新芳; 杜孟利; 赵海军
二维混沌哈密顿体系的逃逸率
Source Publication中国科学:物理学 力学 天文学
Keyword混沌 逃逸率 庞加莱截面 数值模拟
Abstract研究二维混沌哈密顿体系的逃逸率在逃逸阈值附近的规律.对Hénon-Heiles系统添加一个势垒,通过改变势垒的位置、宽度、高度等参数可以产生一系列混沌体系.对这些体系的逃逸率随体系能量变化的解析公式和数值计算提取的结果一致,并可以用参数化公示表达.在阈值附近,这些体系的逃逸率随能量的增加总是呈现线性关系.结果提供了进一步的证据,证明有光滑开口的二维保守混沌体系的逃逸率随能量线性增加可能是普适结论.
2012
Volume42Issue:02Pages:127-133
Indexed ByCSCD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/26473
CollectionCNKI期刊论文
Affiliation1.山西师范大学物理与信息工程学院大分子研究中心
2.中国科学院理论物理研究所
Recommended Citation
GB/T 7714
宋新芳,杜孟利,赵海军. 二维混沌哈密顿体系的逃逸率[J]. 中国科学:物理学 力学 天文学,2012,42(02):127-133.
APA 宋新芳,杜孟利,&赵海军.(2012).二维混沌哈密顿体系的逃逸率.中国科学:物理学 力学 天文学,42(02),127-133.
MLA 宋新芳,et al."二维混沌哈密顿体系的逃逸率".中国科学:物理学 力学 天文学 42.02(2012):127-133.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[宋新芳]'s Articles
[杜孟利]'s Articles
[赵海军]'s Articles
Baidu academic
Similar articles in Baidu academic
[宋新芳]'s Articles
[杜孟利]'s Articles
[赵海军]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[宋新芳]'s Articles
[杜孟利]'s Articles
[赵海军]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.